2018
Том 70
№ 11

All Issues

Pereguda Yu. N.

Articles: 1
Article (Russian)

Local deformations of positive-definite quadratic forms

Bondarenko V. M., Bondarenko V. V., Pereguda Yu. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 7. - pp. 892-907

We give a complete description of real numbers that are $P$-limit numbers for integer-valued positive-definite quadratic forms with unit coefficients of the squares. It is shown that each of these $P$-limit numbers is realized in the Tits quadratic form of a Dynkin diagram.